# SDR P5CA2016041600076

- Difficulty date: April 16, 2016
- Submitted: April 19, 2016
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 7,928 hours, 1,876 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Relay
- Condition: Loose
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, FWD EQUIPMENT VALVE , COMPLIED WITH QRH; CHAPTER 2.24 AFTER 30 SECONDS FWD EQUIPMENT VALVE EICAS MESSAGE AND LIGHT, VALVE, STILL ILLUMINATED.   IAW SSM 21-58-41 REACTIVE NORMAL CND AND CHECK FOUND K2198 RELAY BASE LOOSENED, RETIGHTEN THEN OPERATION CHECK EQUIPMENT COOLING SYS BACK TO NORMAL.  NO FAULT FOUND. MEL & MDDR 65932 CLOSED.  PLACARD REMOVED IAW FIM 21-58, FAULT TREE.
